# SDR TRAX200701772

- Difficulty date: November 21, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 15,168 hours, 12,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT FRAME FS 349.00 HAS CORROSION.  REMOVED MINOR SURFACE CORROSION FROM FWD BRACKET.  IAW CRJ SRM 51-21-06.   ASSEMBLED BRACKETS TO ANGLES REPLACING CORRODED PART.
